Alert archive / Ohio / Flash Flood Warnings in 2020
Flash Flood Warning 10, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at May 19, 2020, 12:52 AM EDT for Delaware County, Franklin County, Ohio. It was in force for 10 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2020, 12:52 AM EDT (04:52 UTC)
- Expired
- May 19, 2020, 11:15 AM EDT
- In force
- 10 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, OH, Franklin County, OH
The radar
The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 1:00 AM EDT | HEAVY RAIN 3.89 | 5 Sse Gahanna, OH | 25 HOUR STORM TOTAL WITH 1.2 INCHES IN THE LAST HOUR. |
| May 19, 1:05 AM EDT | FLOOD | 1 Wsw Delaware, OH | ROCKCREEK DRIVE HAS STANDING WATER MEASURING 2 TO 3 FEET DEEP. |
| May 19, 1:05 AM EDT | FLASH FLOOD | 5 Ene Dublin, OH | OH-315 REPORTED IMPASSABLE FOR SMALL VEHICLES NEAR POWELL ROAD. |
| May 19, 1:28 AM EDT | FLASH FLOOD | Downtown Columbus, OH | SEVERAL REPORTS OF PEOPLE STUCK IN VECHILES ON ROADS IN THE CITY OF COLUMBUS DUE TO FLASH FLOODING. |
| May 19, 2:00 AM EDT | FLASH FLOOD | 4 Se Bexley, OH | *** 1 FATAL *** COLUMBUS POLICE CALLED AT 2 AM EDT ABOUT A STRANDED MOTORIST ALONG HAMILTON ROAD. POLICE WERE UNABLE TO LOCATE VEHICLE. VEHICLE WAS DISCOVERED AT APPROXIMATELY 217 PM IN A NEARBY RAVINE IN FLOOD WATERS WITH THE VICTIM INSIDE. |
| May 19, 2:08 AM EDT | HEAVY RAIN 4.05 | 1 Wnw Westerville, OH | 26 HOUR STORM TOTAL. 1.83 INCHES FELL IN THE LAST 2 HOURS WITH HEAVY RAIN CONTINUING. |
| May 19, 6:45 AM EDT | FLASH FLOOD | 5 Nw Gahanna, OH | AT LEAST 20 PEOPLE RESCUED FROM HOMES IN AREA. |
| May 19, 7:33 AM EDT | FLASH FLOOD | 2 Wnw Delaware, OH | RESIDENTS EVACUATED FROM APARTMENT COMPLEX ON GRAND CIRCUIT BLVD. NO INJURIES REPORTED. |
| May 19, 8:00 AM EDT | FLOOD | 6 Ne Upper Arlington, OH | UNDERPASS FLOODING ALONG STATE RTE 161 BETWEEN HUNTLEY AND PROPRIETORS ROADS. TIME OF EVENT ESTIMATED. |
| May 19, 10:09 AM EDT | FLOOD | 5 Nne Upper Arlington, OH | ATHLETIC FIELDS AND PAVILION FLOODED AT THOMAS WORTHINGTON HIGH SCHOOL. |
| May 19, 10:25 AM EDT | FLOOD | 1 W Riverlea, OH | REPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/BASEMENT FLOODING. |
| May 19, 11:17 AM EDT | FLOOD | 4 N Westerville, OH | OH-3 AT BIG WALNUT ROAD CLOSED DUE TO HIGH WATER. |
| May 19, 11:17 AM EDT | FLOOD | 5 N Westerville, OH | SOUTHBOUND OH-3 AT LEWIS CENTER ROAD IS CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
816
WGUS51 KILN 190452
FFWILN
OHC041-049-190845-
/O.NEW.KILN.FF.W.0010.200519T0452Z-200519T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1252 AM EDT Tue May 19 2020
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Franklin County in central Ohio...
Delaware County in central Ohio...
* Until 445 AM EDT.
* At 1251 AM EDT, radar and automated gauges indicated thunderstorms
producing heavy rain across the warned area. 1 to 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flooding include...
Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Delaware,
Upper Arlington, Gahanna, Hilliard, Worthington, Bexley, Pataskala,
Powell, Canal Winchester, Groveport, Sunbury, Ashley, Minerva Park,
Polaris and Ohio State University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
3998 8277 3994 8278 3994 8281 3985 8280
3980 8283 3981 8324 3992 8325 3994 8323
4005 8325 4005 8321 4011 8321 4011 8317
4024 8317 4025 8325 4044 8324
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
McGinnis5 follow-up statements
486
WGUS71 KILN 190546
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
146 AM EDT Tue May 19 2020
OHC041-049-190845-
/O.CON.KILN.FF.W.0010.000000T0000Z-200519T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin OH-Delaware OH-
146 AM EDT Tue May 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
FRANKLIN AND DELAWARE COUNTIES...
At 144 AM EDT, law enforcement reported flash flooding in Delaware
and Franklin Counties. 1 to 3 inches of rain have fallen in the last
2 hours.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that may experience flooding include...
Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Delaware,
Upper Arlington, Gahanna, Hilliard, Worthington, Bexley, Pataskala,
Powell, Canal Winchester, Groveport, Sunbury, Ashley, Minerva Park,
Polaris and Ohio State University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
3998 8277 3994 8278 3994 8281 3985 8280
3980 8283 3981 8324 3992 8325 3994 8323
4005 8325 4005 8321 4011 8321 4011 8317
4024 8317 4025 8325 4044 8324
FLASH FLOOD...OBSERVED
$$
McGinnis583
WGUS51 KILN 190832
FFWILN
OHC041-049-191215-
/O.EXT.KILN.FF.W.0010.000000T0000Z-200519T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
432 AM EDT Tue May 19 2020
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Franklin County in central Ohio...
Delaware County in central Ohio...
* Until 815 AM EDT.
* At 431 AM EDT, law enforcement reported flash flooding in Delaware
and Franklin Counties. 2-3 inches of rain have fallen.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flooding include...
Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Delaware,
Upper Arlington, Gahanna, Hilliard, Worthington, Bexley, Pataskala,
Powell, Canal Winchester, Groveport, Sunbury, Ashley, Minerva Park,
Polaris and Ohio State University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
3998 8277 3994 8278 3994 8281 3985 8280
3980 8283 3981 8324 3992 8325 3994 8323
4005 8325 4005 8321 4011 8321 4011 8317
4024 8317 4025 8325 4044 8324
FLASH FLOOD...OBSERVED
$$
McGinnis266
WGUS71 KILN 191209
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
809 AM EDT Tue May 19 2020
OHC049-191218-
/O.CAN.KILN.FF.W.0010.000000T0000Z-200519T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin OH-
809 AM EDT Tue May 19 2020
...THE FLASH FLOOD WARNING FOR FRANKLIN COUNTY IS CANCELLED...
Flash flooding is no longer expected to pose a threat but flooding
will still cause problem through the morning hours. Please continue
to heed any remaining road closures.
LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
4013 8276 4014 8317 4024 8317 4025 8325
4044 8324
$$
OHC041-191215-
/O.CON.KILN.FF.W.0010.000000T0000Z-200519T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware OH-
809 AM EDT Tue May 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM EDT TUESDAY
FOR DELAWARE COUNTY...
At 808 AM EDT, emergency management reported flash flooding in
Delaware. 2 to 3 inches of rain have fallen.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Emergency management.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that may experience flooding include...
Dublin, Westerville, Delaware, Powell, Sunbury, Ashley, Polaris,
Radnor, Shawnee Hills, Galena, Ostrander, Interstate 71 at US Route
36/State Route 37, Alum Creek State Park, Delaware State Park,
Stratford, Bellepoint, Warrensburg, Center Village, Leonardsburg and
Kilbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
4013 8276 4014 8317 4024 8317 4025 8325
4044 8324
FLASH FLOOD...OBSERVED
$$
McGinnis179
WGUS51 KILN 191210
FFWILN
OHC041-191515-
/O.EXT.KILN.FF.W.0010.000000T0000Z-200519T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
810 AM EDT Tue May 19 2020
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Delaware County in central Ohio...
* Until 1115 AM EDT.
* At 809 AM EDT, emergency management reported flash flooding in
Delaware. 2 to 3 inches of rain have fallen.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Emergency management.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flooding include...
Dublin, Westerville, Delaware, Powell, Sunbury, Ashley, Polaris,
Radnor, Shawnee Hills, Galena, Ostrander, Interstate 71 at US Route
36/State Route 37, Alum Creek State Park, Delaware State Park,
Stratford, Bellepoint, Warrensburg, Center Village, Leonardsburg
and Kilbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
4013 8276 4014 8317 4024 8317 4025 8325
4044 8324
FLASH FLOOD...OBSERVED
$$
McGinnis970
WGUS71 KILN 191510
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1110 AM EDT Tue May 19 2020
OHC041-191519-
/O.EXP.KILN.FF.W.0010.000000T0000Z-200519T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware OH-
1110 AM EDT Tue May 19 2020
...THE FLASH FLOOD WARNING FOR DELAWARE COUNTY WILL EXPIRE AT 1115 AM
EDT TUESDAY...
The Flash Flood Warning has been replaced by an Areal Flood Warning
which is valid until 5 PM.
LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
4013 8276 4014 8317 4024 8317 4025 8325
4044 8324
$$
SitesWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 18, 10:22 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 18, 10:22 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1022 PM EDT Mon May 18 2020
.SYNOPSIS...
An upper level low pressure system will move across the Ohio
Valley tonight through Tuesday, bringing occasional showers and
the possibility of heavy rain to the region. A chance for
showers will then linger through much of the week as the upper
level low slowly drifts across the Tennessee Valley.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Cutoff mid level low over central IL to drift slowly south into
western KY by Tuesday morning. Moisture will continue to advect
around this low ahead of a quasi-stationary front over western
Ohio. Loss of heating and with boundary layer stabilization,
the event has transitioned to a heavy rain/flood event with
reports of flooding observed across portions of the Miami
Valley, central Ohio and southwest Ohio
As the mid level low drifts slowly south into the southern Ohio
Valley an associated sfc low will push very slowly northwest into
southwest portions of our area. Widespread showers will continue
to rotate around the low overnight. Bands of 1 to 3 inches have
already fallen. Latest model solutions continue to focus the
best coverage and intensity of rain over sw Ohio and northern
KY. ILN/s 00Z upper air run showed a PW of 1.33 inches. With PWs
approaching 1.5 inches and slow moving/training pcpn, heavy
rainfall threat will continue. Additional rain of 1 to 2 inches
with locally up to 3 inches. Expect storm total rainfall of 2 to
4 inches with locally higher amounts in banding possible. The
flash Flood Watch remains in effect for our entire forecast
area.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
The surface low will shift slowly south Tuesday through Tuesday
night as the upper level low drifts into the Tennessee Valley.
While the better instability will also shift off to our south,
we will still see periods of showers persisting Tuesday into
Tuesday night across our area. This will help keep us cool
through the day with highs on Tuesday in the low to mid 60s.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The area will continue to be under the influence of the upper level
low until Friday. During this time, off and on showers and at times
thunderstorms will pivot across the area. The upper low will also
keep temperatures in the 60s on Wednesday and Thursday and 70s on
Friday with cloud cover.
Moving into the weekend there will be a warming trend with 80s
becoming widespread. The area will be on the periphery of the ridge
on Saturday and therefore have a slight chance of thunderstorms in
the forecast. The ridge becomes more established for Sunday into
Monday and therefore have generally dry conditions during this time.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
Cutoff mid level low over central IL to drift slowly south into
western KY Tuesday morning and slowly into TN Tuesday night.
This will keep unsettled weather over the TAFs. Moisture will
continue to advect around this low ahead of a quasi-stationary
front over western Ohio. Marginal instby led to thunderstorms
over the area this aftn. Best threat for thunderstorms and psbl
severe weather will occur over the central Ohio TAF sites early this
evening. Loss of heating and with boundary layer stabilization, the
severe threat will diminish early. Widespread showers with heavy
rain at times will continue overnight and into the day on Tuesday.
MVFR to occasional IFR vsbys will be observed with the showers.
Cigs will continue in MVFR category through this evening, then
dropping into IFR overnight. Have allowed cigs to improve to
MVFR Tuesday aftn but there is the possibility that IFR hangs
in all day. Also, gradient increases with easterly wind gusts up
to 25 kts Tuesday. Some embedded thunderstorms likely Tuesday
aftn but have continued with widespread shower mention at this
time due to coverage.
OUTLOOK... MVFR to IFR ceilings and visibilities are possible
Tuesday night into Thursday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Tuesday evening for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through Tuesday evening for KYZ089>100.
IN...Flash Flood Watch through Tuesday evening for INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...AR
SHORT TERM...JGL
LONG TERM...Novak
AVIATION...ARHazardous weather outlook, May 18, 8:53 PM EDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 853 PM EDT Mon May 18 2020 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-200100- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 853 PM EDT Mon May 18 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 18, 8:39 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 PM EDT MON MAY 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD 4 ESE YELLOW SPRINGS 39.79N 83.82W
05/18/2020 GREENE OH 911 CALL CENTER
HIGH WATER WAS REPORTED ON ROUTE 72 NORTH OF CEDARVILLE.
&&Local storm report, May 18, 8:47 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
847 PM EDT MON MAY 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLOOD 4 WNW HARTFORD 40.26N 82.75W
05/18/2020 LICKING OH 911 CALL CENTER
HIGH WATER REPORTED ON SCHOOL LANE ROAD NEAR COUNTY LINE
ROAD.
&&Local storm report, May 18, 10:53 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1053 PM EDT MON MAY 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM FLOOD 1 NE MASON 39.37N 84.29W
05/18/2020 WARREN OH LAW ENFORCEMENT
HIGH WATER REPORTED ON BETHANY AVE AND NEAR HERITAGE OAK
PARK.
1047 PM FLOOD 4 SW MIAMISBURG 39.59N 84.33W
05/18/2020 WARREN OH LAW ENFORCEMENT
A FEW ROADS AFFECTED BY HIGH WATER IN CARLISLE. CENTRAL
AVE CLOSED NEAR SUNSET DRIVE.
&&
HATZOSLocal storm report, May 18, 10:59 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1059 PM EDT MON MAY 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM FLOOD NE MIDDLETOWN 39.51N 84.37W
05/18/2020 BUTLER OH 911 CALL CENTER
HIGH WATER REPORTED NEAR WILSON PARK AT MCGEE AVE AND
JACKSON LANE
&&
NMCGINNILocal storm report, May 18, 11:03 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1103 PM EDT MON MAY 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLOOD 3 E WEST ALEXANDRIA 39.75N 84.48W
05/18/2020 MONTGOMERY OH 911 CALL CENTER
HIGH WATER REPORTED ON US ROUTE 35 NEAR PREBLE COUNTY
LINE ROAD.
&&
HATZOSLocal storm report, May 18, 11:20 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1120 PM EDT MON MAY 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLOOD ENE ADA 40.77N 83.82W
05/18/2020 HARDIN OH LAW ENFORCEMENT
HIGH WATER CLOSING A FEW ROADS.
&&
ALANRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:10 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 3 hr |
| May 18, 8:34 PM EDT | Areal Flood Advisory | ILN | Butler, Miami, Montgomery, Preble, Warren | 3 hr |
| May 18, 9:18 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland | 4 hr |
| May 18, 10:22 PM EDT | Areal Flood Advisory | ILN | Fayette, Madison | 4 hr |
| May 19, 12:18 AM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Pickaway, Pike, Ross, Scioto | 5 hr |
| May 19, 12:48 AM EDT | River Flood Warning | ILN | Adams | 29 hr |
| May 19, 1:23 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 36 hr |
| May 19, 2:26 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Licking | 3 hr |
| May 19, 2:33 AM EDT | River Flood Warning | ILN | Delaware, Franklin | 13 hr |
| May 19, 5:15 AM EDT | Areal Flood Advisory | ILN | Pickaway, Pike, Ross, Scioto | 3 hr |
| May 19, 5:20 AM EDT | River Flood Warning | ILN | Licking | 22 hr |
| May 19, 5:30 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Licking | 2 hr |
| May 19, 5:53 AM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 8 hr |
| May 19, 6:04 AM EDT | Flash Flood Warning | ILN | Hamilton | 4 hr |
| May 19, 6:20 AM EDT | Areal Flood Advisory | ILN | Brown | 4 hr |
| May 19, 6:43 AM EDT | River Flood Warning | ILN | Licking | 40 hr |
| May 19, 7:00 AM EDT | River Flood Warning | ILN | Hamilton | 23 hr |
| May 19, 7:27 AM EDT | River Flood Warning | ILN | Hamilton | 36 hr |
| May 19, 7:27 AM EDT | River Flood Warning | ILN | Clark | 18 hr |
| May 19, 7:28 AM EDT | River Flood Warning | ILN | Pickaway | 4 days |
| May 19, 7:47 AM EDT | Flash Flood Warning | ILN | Butler, Montgomery, Preble, Warren | 4 hr |
| May 19, 7:51 AM EDT | Areal Flood Warning | ILN | Delaware | 9 hr |
| May 19, 8:12 AM EDT | Areal Flood Warning | ILN | Franklin | 3 hr |
| May 19, 8:12 AM EDT | Areal Flood Warning | ILN | Franklin | 3 hr |
| May 19, 8:55 AM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 22 hr |
| May 19, 8:55 AM EDT | River Flood Warning | ILN | Clermont, Hamilton | 27 hr |
| May 19, 9:36 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 8 hr |
| May 19, 9:56 AM EDT | Flash Flood Warning | ILN | Hamilton | 5 hr |
| May 19, 10:12 AM EDT | River Flood Warning | ILN | Shelby | 34 hr |
| May 19, 10:12 AM EDT | River Flood Warning | ILN | Montgomery | 37 hr |
| May 19, 10:12 AM EDT | River Flood Warning | ILN | Warren | 34 hr |
| May 19, 10:12 AM EDT | River Flood Warning | ILN | Butler | 52 hr |
| May 19, 10:18 AM EDT | River Flood Warning | ILN | Hocking | 42 hr |
| May 19, 10:18 AM EDT | River Flood Warning | ILN | Licking | 28 hr |
| May 19, 10:28 AM EDT | River Flood Warning | ILN | Franklin | 11 hr |
| May 19, 10:28 AM EDT | River Flood Warning | ILN | Ross | 3 days |
| May 19, 10:28 AM EDT | River Flood Warning | ILN | Pike, Scioto | 5 days |
| May 19, 10:28 AM EDT | River Flood Warning | ILN | Franklin, Pickaway | 37 hr |
| May 19, 11:08 AM EDT | Areal Flood Warning | ILN | Delaware | 9 hr |
| May 19, 11:12 AM EDT | Areal Flood Advisory | ILN | Franklin | 9 hr |
| May 19, 11:37 AM EDT | Areal Flood Warning | ILN | Butler, Warren | 6 hr |
| May 19, 1:24 PM EDT | Areal Flood Advisory | ILN | Hamilton | 6 hr |
| May 19, 2:52 PM EDT | Flash Flood Warning | ILN | Hamilton | 4 hr |
| May 19, 3:56 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont | 6 hr |
| May 19, 4:58 PM EDT | Areal Flood Advisory | ILN | Adams, Highland, Scioto | 6 hr |
| May 19, 5:20 PM EDT | Areal Flood Advisory | ILN | Butler, Warren | 4 hr |
| May 19, 6:30 PM EDT | Areal Flood Warning | ILN | Hamilton | 5 hr |
| May 19, 6:43 PM EDT | Areal Flood Warning | ILN | Greene, Warren | 19 hr |
| May 19, 7:54 PM EDT | Areal Flood Advisory | ILN | Delaware | 4 hr |
Nearby
Flash Flood Warnings in Ohio, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.